MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 90 DEGREE CANNULATED ADOL BLADE PLATE, 60MM X 14MM, OFFSET X 4-HOLE; LOCKING CANNULATED BLADE PLATE

ORTHOPEDIATRICS, INC 90 DEGREE CANNULATED ADOL BLADE PLATE, 60MM X 14MM, OFFSET X 4-HOLE; LOCKING CANNULATED BLADE PLATE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to orthopediatrics for investigation.
 
Event or Problem Description
It has been reported that approximately four months following the placement of a locking cannulated blade plate, the plate was discovered to be fractured.The patient was revised.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
The follow is being submitted to relay additional information.Updated: h4 updated 27 apr 2017.H6 updated method 3331, 4109 and 10.H6 updated results 3252.H6 updated conclusion 4315.Complaint sample was returned for evaluation.Reported event was confirmed.Investigation of the dhr did not reveal any process deviations or indications of manufacturing variations that would contribute to the observed failure mode.Risk management file review was deemed appropriate.Review of the complaint history determined that no further action is required as no trends were identified.Root cause was unable to be determined.

Brand Name
90 DEGREE CANNULATED ADOL BLADE PLATE, 60MM X 14MM, OFFSET X 4-HOLE
Common Device Name
LOCKING CANNULATED BLADE PLATE
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw, in
MDR Report Key9743842
Report Number3006460162-2019-00052
Device Sequence Number713590
Product Code HRS
UDI-Device Identifier00841132110256
UDI-Public(01)00841132110256(10)172901-C
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1200-4518
Device Lot Number172901-C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR
Patient Weight51